advertisement
Question
Posted by: help me | 2008/10/02

re :1979 abnormal periods

hi doc thanx for you reply and your help.i dont have any pains , discharge or heavy bleeding. my question is i have heard that triphasil is a strong pill and causes many complications is this true? i am over weight will it be safe for me to use triphasile or can you recommend a ligher pill. i also wanna know should i see a gynae for this problem or could i see a normal doctor? do i need a script to obtain a contraceptive?

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Help me
You can use a lighter pill as well - you can see your GP for this. One should get a script for a contraceptive because the doctor needs to check your blood pressure and ask you about your family health history - some contraceptives can't be used if you have a history of deep vein thrombosis, heart problems or cancers.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement